# SDR CALA2020120201313

- Difficulty date: November 30, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N26952
- Make and model: Boeing 787-9
- Aircraft serial: 36403
- Aircraft time: 27,468 hours, 2,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204666101
- Condition: Cracked
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

G5 GALLEY RT SIDEWALL AFT EMERGENCY LT FOUND CRACKED, REFER TO NON-ROUTINE NR 9420077.  REPLACED G5 GALLEY RT SIDEWALL AFT EMERGENCY LIGHT.  PERFORMED CONDITION CHECK & INSTALLATION TEST FOUND NORMAL, AS PER AMM 33-51- 06-00A-520A/720A REV 142.
